# SDR USAA2010092092027

- Difficulty date: September 17, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 2,467 hours, 993 cycles
- Engine: Iae V2533A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Warning System
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1750 LAS-PHL - RTF / EMERGENCY LANDING - CREW RECEIVED NR 1 ENGINE COMPRESSOR VANE FAULT AT 5000FT.  AN EMERGENCY WAS DECLARED AND AIRCRAFT RETURNED TO LAS.  MAINTENANCE FOUND NO FAULTS AND AIRCRAFT WAS CLEARED FOR CONTINUED SERVICE.
